Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13228
Title: Numerical continuation techniques for planar slow-fast systems
Authors: De Maesschalck, P. 
Desroches, M.
Issue Date: 2013
Source: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 12(3). p. 1159-1180
Abstract: Continuation techniques have been known to successfully describe bifurcation diagrams appearing in slow-fast systems with more than one slow variable. In this paper we investigate the usefulness of numerical continuation techniques dealing with some solved and some open problems in the study of planar singular perturbations. More precisely, we first verify known theoretical results (thereby showing the reliability of the numerical tools) on the appearance of multiple limit cycles of relaxation-oscillation type and on the existence of multiple critical periods in well-chosen annuli of slow-fast periodic orbits in the plane. We then apply the technique to study a notion of maximal canard, in the sense of maximal period.
Keywords: singular perturbations; Liénard systems; canards; critical periods; numerical continuation
Document URI: http://hdl.handle.net/1942/13228
ISSN: 1536-0040
e-ISSN: ****-****
DOI: 10.1137/120877386
ISI #: 000325009700001
Category: A1
Type: Journal Contribution
Validations: ecoom 2014
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

9
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

14
checked on May 13, 2022

Page view(s)

50
checked on May 17, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.